# SDR FDEA201211274186

- Difficulty date: November 27, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER HOLE FOUND CRACK INDICATION DURING OPEN HOLE HIGH FREQUENCY   EDDY CURRENT INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN   STATION XORS=683.4 AND STATION XORS=713.6.  REPAIR CARRIED OUT IAW SRM 57-20-02, FIGURE 201, REPAIR 5, REVISION 51. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
